# SDR CA141014020

- Difficulty date: October 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 15,758 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Part time: 15,838 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT GEAR WOULD NOT INDICATE DOWN AND LOCK DESPITE NUMEROUS EXTENSION ATTEMPTS AND EMERGENCY HAND PUMPING. ALL THREE LANDING GEAR BULBS TESTED SERVICEABLE. NO IN-TRANSIT LIGHT AND HANDLE RETURNED TO DOWN NEUTRAL. AIRCRAFT LANDED WITHOUT INCIDENT.   BROKEN WIRE FOUND @ CONNECTOR E314 BEHIND PILOT SIDE DASH. OLD PINS REMOVED AND REPLACED AND BROKEN WIRE TERMINATED AT CONNECTOR. OPERATIONAL CHECKS CARRIED OUT AND GEAR DOWN & LOCKED INDICATION FOUND TO BE OPERATING NORMALLY.
